Mom is 67 years old, prescribed 0.25mg of Klonopin for insomnia. She has hated it from day one and because of the terrible side effects. She told her doctor this and they added Seroquel to the mix and she hated that even more. So she dropped Seroquel and recently has been prescribed Paxil to help with her anxiety and depression that she has developed because of Klonopin.

She went in for insomnia and now is suffering from high anxiety and depression because she can no longer function and is depressed losing hair, etc...

The doctor who prescribed the medicine is no help, says she needs to continue taking it because she keeps taking it on/off. Brought her to the ER because of panic attack and they said the same thing.

I truly feel and read that Klonopin is a terrible drug and i really want her to detox from it but she tried and after 2 days the dreaded shakes come.

Any advice what i should do? Make sure she takes the Klonopin and Paxil consistently for a month and hope that her brain gets better?

Thanks for your help.